# SDR AALA202511256545

- Difficulty date: November 18, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 29,016 hours, 11,594 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ALL EMERGENCY EXIT DOORS, ARM/ DISARM HANDLES ARE LOOSE. MAINTENANCE TIGHTENED AND CHECKED ALL EMERGENCY EXIT DOORS, ARM/DISARM HANDLES PER AMM 52-22-11
